EconPapers    
Economics at your fingertips  
 

Solution of the persistent, biased random walk

Ricardo García-Pelayo

Physica A: Statistical Mechanics and its Applications, 2007, vol. 384, issue 2, 143-149

Abstract: The solution of the one-dimensional persistent, biased random walk is found. Its finite differences equation is derived and shown to be satisfied by the said solution.

Keywords: Persistent random walk; Biased random walk; Difference equation; Hypergeometric function (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437107005742
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:384:y:2007:i:2:p:143-149

DOI: 10.1016/j.physa.2007.05.033

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:384:y:2007:i:2:p:143-149